Lately she has been acting crazy and I have a feeling it is taking a life threatening tole on her. Anyones help would be appreciated!
As for the Ativan and Valium, that's a dangerous combo (especially with the Seroquel) and most doctors would never prescribe 2 benzos to be taken at the same time... It's one or the other... I can't see any legit reason to be taking them both at the same time. Ativan it for anxiety and Valium is for anxiety, muscle relaxation, convulsive disorders. So if she has strictly anxiety she should just be taking the Ativan. Otherwise the Valium would control the anxiety and any of the other conditions I mentioned.
But to make a long story short, mix the 3 pills everyday for awhile and they're gonna eventually make someone act goofy.
And although weed is safe it's still a drug and will make "some" people act goofy even without mixing 3 powerful pills with it. The pills, especially the Seroquel, are not good to mix.
She should probably find a new Dr... Find the one correct benzo to control whatever symptoms she has whether it's Ativan, Valium, or something else, and switch to a different sleeping pill. I can't see any logic in taking an anti-psychotic with so many side effects when there's plenty of safe sleep meds on the market.
As for the weed, not sure if you live in Cali or somewhere where it's legal? Anyway, it's a free country, if she wants to toke up let her. It's the pills that are making her act this way, and maybe the weed is increasing her wacky behavior? Who knows?
"Quetiapine fumarate (pronounced /kwɨˈtaɪ.əpiːn/ kwi-TYE-ə-peen), marketed by AstraZeneca as Seroquel or SeroquelXR and by Orion Pharma as Ketipinor, is an atypical antipsychotic used in the management of schizophrenia, bipolar I mania, bipolar II depression, bipolar I depression, and used off-label for a variety of other purposes, including insomnia and anxiety disorders."
If you're unaware, all it takes is a quick search of wikipedia and 30 seconds of reading to confirm that Seroquel is an anti-psychotic. All the uses you have listed are off-label uses. The drug is an anti-psychotic which is used for tourettes, OCD, anxiety disorders and insomnia. I've never heard of it being used for ADD/ADHD, but, seeing as how many drugs have multiple off label uses, it wouldn't surprise me.
I don't think doctors should be handing out seroquel like they are. They are prescribing this dangerous ANTIPSYCHOTIC to people for tons of different things. Don't think it's dangerous?
source - http://www.nlm.nih.gov/medlineplus/druginfo/meds/a698019.html
and i quote
pain in the joints, back, neck, or ears
stomach pain or swelling
excessive weight gain
difficulty thinking or concentrating
difficulty speaking or using language
loss of coordination
numbness, burning, or tingling in the arms or legs
missed menstrual periods
breast enlargement in males
discharge from the breasts
decreased sexual desire or ability
changes in vision
uncontrollable movements of your arms, legs, tongue, face, or lips
painful erection of the penis that lasts for hours
muscle stiffness, pain, or weakness
fast or irregular heartbeat
unusual bleeding or bruising
sore throat, fever, chills, difficult or painful urination and other signs of infection
tightening of the neck muscles or the throat
tongue sticking out
difficulty breathing or swallowing
Quetiapine may cause other side effects. Call your doctor if you have any unusual problems while taking this medication. "
Yes.... all that and the last thing on the list actually says it may cause other side effects. Seriously, avoid seroquel if you can it should only be used when all else has failed.